Taking A Dose Because You Thought You Missed One
Oct 24, 2004
On the Reyataz/Truvada Combo:
This evening I THINK/THOUGHT I missed my regular 6:00am dose, so I took another dose 14 hours later (8:00PM) which is 10 hours before my scheduled next dose that I haven't missed in the last 2 months.
Question: What happens in this case, where I took too much dosage within the 24 hour period? Does a dose-to-soon have any affect?
THANKS AS ALWAYS!!!!
Response from Dr. Young
Thank you for your post.
Taking an extra dose probably shouldn't cause problems in your case, though clearly not something that you'd want to do with any frequency. If there were to be any problems, it would likely be due to higher than usual drug concentrations, and therefore, higher risk of short-term side effects.
It's probably worth noting that these kind of episodes do happen from time to time and give pause to consider any reasonable measures to prevent potential future missed doses (like a pill box or other reminder systems).
Good health, thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Affected By Hiv Would You Get Skin Rashes?
- Does Soaking Feet In Hot Water Improve Neuropathy?
- How Will The Doctor Contact Me If I Test Positive For Hiv?
- Undetectable Hiv Positive Woman And Negative Man Transmission Risk
- Can You Get Hiv If He Withdraws During Sex?
- Shingles Neuropathy Feet
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.